Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 66, Number 217
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Locking-free finite element methods for shells
Douglas N. Arnold and Franco Brezzi PDF
Math. Comp. 66 (1997), 1-14
A reduced constraint $hp$ finite element method for shell problems
Manil Suri PDF
Math. Comp. 66 (1997), 15-29
How accurate is the streamline diffusion finite element method?
Guohui Zhou PDF
Math. Comp. 66 (1997), 31-44
A quasi-optimal error estimate for a discrete singularly perturbed approximation to the prescribed curvature problem
Maurizio Paolini PDF
Math. Comp. 66 (1997), 45-67
Decay rate for perturbations of stationary discrete shocks for convex scalar conservation laws
Hailiang Liu and Jinghua Wang PDF
Math. Comp. 66 (1997), 69-84
Analysis and convergence of a covolume method for the generalized Stokes problem
S. H. Chou PDF
Math. Comp. 66 (1997), 85-104
An analysis of a cell-vertex finite volume method for a parabolic convection-diffusion problem
Wen Guo and Martin Stynes PDF
Math. Comp. 66 (1997), 105-124
Preconditioning the Poincaré-Steklov operator by using Green’s function
Jinchao Xu and Sheng Zhang PDF
Math. Comp. 66 (1997), 125-138
An a posteriori error estimate for a first-kind integral equation
Carsten Carstensen PDF
Math. Comp. 66 (1997), 139-155
A stochastic particle method for the McKean-Vlasov and the Burgers equation
Mireille Bossy and Denis Talay PDF
Math. Comp. 66 (1997), 157-192
The trade-off between regularity and stability in Tikhonov regularization
M. Thamban Nair, Markus Hegland and Robert S. Anderssen PDF
Math. Comp. 66 (1997), 193-206
Iterated solutions of linear operator equations with the Tau method
M. K. El-Daou and H. G. Khajah PDF
Math. Comp. 66 (1997), 207-213
A sinc-collocation method for initial value problems
Timothy S. Carlson, Jack Dockery and John Lund PDF
Math. Comp. 66 (1997), 215-235
A general framework for high-accuracy parametric interpolation
Knut Mørken and Karl Scherer PDF
Math. Comp. 66 (1997), 237-260
A globally convergent Lagrangian barrier algorithm for optimization with general inequality constraints and simple bounds
A. R. Conn, Nick Gould and Ph. L. Toint PDF
Math. Comp. 66 (1997), 261-288
Spherical Bessel functions and explicit quadrature formula
Riadh Ben Ghanem and Clément Frappier PDF
Math. Comp. 66 (1997), 289-296
The remainder term for analytic functions of symmetric Gaussian quadratures
Thomas Schira PDF
Math. Comp. 66 (1997), 297-310
Stieltjes polynomials and Lagrange interpolation
Sven Ehrich and Giuseppe Mastroianni PDF
Math. Comp. 66 (1997), 311-331
A unifying convergence analysis of second-order methods for secular equations
A. Melman PDF
Math. Comp. 66 (1997), 333-344
The quasi-Laguerre iteration
Qiang Du, Ming Jin, T. Y. Li and Z. Zeng PDF
Math. Comp. 66 (1997), 345-361
Average equidistribution properties of compound nonlinear congruential pseudorandom numbers
Jürgen Eichenauer-Herrmann and Gerhard Larcher PDF
Math. Comp. 66 (1997), 363-372
On some inequalities for the gamma and psi functions
Horst Alzer PDF
Math. Comp. 66 (1997), 373-389
Computational experiences on the distances of polynomials to irreducible polynomials
A. Bérczes and L. Hajdu PDF
Math. Comp. 66 (1997), 391-398
On solving relative norm equations in algebraic number fields
C. Fieker, A. Jurk and M. Pohst PDF
Math. Comp. 66 (1997), 399-410
Construction of high-rank elliptic curves with a nontrivial torsion point
Koh-ichi Nagao PDF
Math. Comp. 66 (1997), 411-415
On the Khintchine constant
David H. Bailey, Jonathan M. Borwein and Richard E. Crandall PDF
Math. Comp. 66 (1997), 417-431
A search for Wieferich and Wilson primes
Richard Crandall, Karl Dilcher and Carl Pomerance PDF
Math. Comp. 66 (1997), 433-449
A large pair of twin primes
Tony Forbes PDF
Math. Comp. 66 (1997), 451-455

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Superconvergence in Galerkin finite element methods, by Lars B. Wahlbin.
Inverse problems in diffusion processes, edited by Heinz W. Engl and William Rundell.
Lattice methods for multiple integration, by I. H. Sloan and S. Joe.
Integral transforms and their applications, by L. Debnath.
Reviewer: D. N. Arnold
Reviewer: M. Cheney
Reviewer: Patrick Keast
Reviewer: Nico M. Temme
Review information PDF
Math. Comp. 66 (1997), 457-461